# SDR CALA2025082108015

- Difficulty date: August 20, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N832UA
- Make and model: Airbus A319-131
- Aircraft serial: 1321
- Aircraft time: 75,351 hours, 33,371 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219220000
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AREA FLOOR SUPPORT Y 765 HAD SCRIBE MARKS AT FR66.  R & R THE FLOOR SUPPORT IAW SRM 51-72-1 1.
